Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

Multiple-Scales Method and Numerical Simulation of Singularly Perturbed Boundary Layer Problems

PP: 1119-1127
doi:10.18576/amis/100330
Author(s)
Parul Gupta, Manoj Kumar,
Abstract
In this paper, Multiple-scales method is presented for solving second and third order singularly perturbed problems with the boundary layer at one end either left or right. The original second and third order ordinary differential equations are transformed to partial differential equations. These problems have been solved efficiently by using multiple-scales method and Numerical simulations are performed on standard test examples to justify the robustness of the proposed method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved